# SDR ASAA2018060425036

- Difficulty date: June 4, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 20,883 hours, 6,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, LT TRANSITION PANEL CORRODED IN VARIOUS SPOTS BETWEEN FRAMES 500C-500F. GROUNDED - YES. REMOVED DAMAGE BETWEEN FRAMES 500C TO 500F AD CHECKED LIMITS ORIG THICKNESS .040 PER SRM 53-30-53-01-2. REMOVED .011 REMAINING .029 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2, REMOVED FACTORY SPLICE PLATE PER SRM 51-40-02, REMOVED DAMAGED SECTIONS BETWEEN STA 500B +9 TO 500C + 15 AND 500D-5 TO 500F+9 PER SRM 53-00-53-2R-5, FABRICATED REPAIR PARTS PER SRM 53-00-53-2R-5, ALODINED AND PRIMED PARTS PER SRM 51-20-01 AND SOPM 20-42-02, INSTALLED REPAIR FROM STA 500B +9 TO 500C +15 AND 500D -5 TO 500F +9 PER SRM 53-00-53-2R-5, REINSTALLED FACTORY SPLICE PLATE AT STA 500D-6 PER SRM 51-40-01.
